# SDR USAA991015

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 817
- Part time: 42,468 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-6 CHEK VISUAL INSPECTION, FOUND A .25 INCH CRACK ON DOOR CUTOUT SKIN FOR HANDLE STATION 817, WL 178. INSTALLED DOUBLER PER SRM 52-00-03 FIG 2.  (M)
